Quantum phase transitions without thermodynamic limits

File Description SizeFormat 
QuantumPhaseTransitionsWithoutThermodynamicLimits.pdfAccepted version178.86 kBAdobe PDFView/Open
Title: Quantum phase transitions without thermodynamic limits
Authors: Brody, DC
Hook, DW
Hughston, LP
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 8-Aug-2007
Citation: P R SOC A Vol.( 463 ) No.( 2084 ) pp 2021 - 2030
URI: http://hdl.handle.net/10044/1/1205
Publisher Link: http://dx.doi.org/10.1098/rspa.2007.1865
DOI: 10.1098/rspa.2007.1865
Start Page: 2021
End Page: 2030
Copyright Statement: © 2007 The Royal Society
Volume: 463
Appears in Collections:Financial Mathematics
Theoretical Physics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx